# SDR COEA2016010223801

- Difficulty date: January 2, 2016
- Submitted: February 23, 2016
- Operation: Air carrier
- Aircraft: N801FX
- Make and model: Aerosp ATR 72-212
- Aircraft serial: 338
- Aircraft time: 35,102 hours, 39,128 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Web
- Part number: S53371226222
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

HEAVY CHECK COE & MAJOR REPAIR.  FWD CARGO DOOR LOWER SURROUND VERTICAL WEB HAS AREAS OF LEVEL 2 CORROSION.  REPAIRED IAW SRAS CE 477 16 9957 DATED 2 17 16.
